# SDR CALA2023090602731

- Difficulty date: September 2, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 66,793 hours, 29,639 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Spoiler 5
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GND SPLR 5 ECAM ON TAKEOFF. CREW RESET SEC SWITCHES PER QRH AND FAULT CLEARED. ABORT WAS APROX 30 KNOTS.
